# SDR MASA200800377

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 8,104 hours, 6,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2608 CLT-SDF - FORWARD F/A FLASHLIGHT WILL NOT CHARGE.  REMOVED AND REPLACED FLASHLIGHT, OP CHECK GOOD.
